On the softness of the Dranishnikov resolution
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mappings and dimension, Tome 212 (1996), pp. 7-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1996_212_a1,
author = {S. M. Ageev and D. Repov\v{s} and E. V. Shchepin},
title = {On the softness of the {Dranishnikov} resolution},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {7--32},
year = {1996},
volume = {212},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1996_212_a1/}
}
S. M. Ageev; D. Repovš; E. V. Shchepin. On the softness of the Dranishnikov resolution. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mappings and dimension, Tome 212 (1996), pp. 7-32. http://geodesic.mathdoc.fr/item/TM_1996_212_a1/